# SDR SWAA2013081219023

- Difficulty date: July 30, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 41,929 hours, 24,422 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A2115
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE COVE SEAL RETAINER CRACKED ABOVE NR 1 PYLON AFT TIP.  R&R RETAINER IAW SOPM.
